I take 25mg in the morning and 10mg at bedtime and I've recently started itching like crazy at night. This has just started, two years into my treatment. I also take dilaudid 4mg for break through pain but not on a daily basis and the itching is every night?
Unfortunately itching is one of the side effects of Methadone, but it is a cause of concern after being on the med for 2 years. However methadone, Dilaudid (hydromorphone) also do have some effects which are moderate in nature, read more on this link: https://www.drugs.com/interactions-check.php?drug_list=1578-0,1294-768.
For your itching you must speak to your doctor to either alter the dose or give you another prescription, take care, & above all be well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2011 • 3 answers
Posted 22 Jul 2013 • 6 answers
Posted 4 Aug 2015 • 3 answers
Posted 20 Apr 2016 • 1 answer
Posted 19 Apr 2017 • 2 answers